MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT?; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT?; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004RFSDS9620K20
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The intellanav stablepoint catheter was not returned for analysis; however, a video was attached to the complaint.Media analysis of the video was able to confirm that some flush ports occluded.The reported clinical observations were confirmed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that the catheter could not be sufficiently irrigated.During preparation for a procedure to treat atrial fibrillation an intellanav stablepoint catheter was selected for use.Prior to insertion some flush ports were occluded when attempting the fast flush; two or three were actually spraying and the catheter could not be properly flushed.The catheter was replaced and the procedure was completed.No patient complications were reported.The device is not expected to be returned for analysis due to disposal.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description

Brand Name
INTELLANAV STABLEPOINT?
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23840300
Report Number2124215-2025-91764
Device Sequence Number9599581
Product Code OAE
UDI-Device Identifier08714729992240
UDI-Public(01)08714729992240
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RFSDS9620K20
Device Catalogue NumberM004RFSDS9620K20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown